Mappings of finite distortion: Decay of the Jacobian

Pekka Koskela, Jani Kristian Onninen, Kai Rajala

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We establish the sharp degree of integrability for the reciprocal of the Jacobian determinant of an open and discrete mapping with finite, p-integrable distortion.

Original languageEnglish (US)
Pages (from-to)964-976
Number of pages13
JournalJournal of Geometric Analysis
Volume22
Issue number4
DOIs
StatePublished - Oct 2012
Externally publishedYes

    Fingerprint

Keywords

  • Jacobian
  • Mappings of finite distortion

ASJC Scopus subject areas

  • Geometry and Topology

Cite this